2019
Том 71
№ 10

All Issues

Noreddin M. M.

Articles: 2
Article (Ukrainian)

Convergence of the method of orthogonal polynomials for approximate solution of integral equations of the first kind with Π-kernels

Noreddin M. M., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 2. - pp. 223–229

Article (Ukrainian)

Approximate solving of singular integral equations of the first kind by the method of orthogonal polynomials

Noreddin M. M., Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 124-127